MathSciNet Relay Station
MathSciNet bibliographic data
MR1307904 (95j:06010) 06C15 (11E39 16W99 46C15 51D99 81P10)
Holland, Samuel S., Jr. Orthomodularity in infinite dimensions; a theorem of M. Solèr. Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 2, 205–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement